# SDR COMA0760427

- Difficulty date: June 9, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 27,344 hours, 23,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL AFT WEB IS CRACKED AT FS 559.00 BETWEEN RBL 9 AND 18 AT RIGHT AILERON BELLCRANK ATTACH HOLES.  CUT OUT DAMAGE AND INSTALLED A PERMANENT REPAIR DOUBLER PER COMAIR SR10-5341-0001 REV (A) SECTION 1.
